# SDR AWXA200300789

- Difficulty date: July 8, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 11,480 hours, 4,433 cycles
- System (JASC): 3242 · Brake
- Part: Monitor
- Condition: Malfunctioned
- Location: Lt Mlg Brake
- Component: Monitor, Brake, Airbus
- Component part number: 351H51002
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LAS EN ROUTE FOR LAX THE LT OUTBOARD BRAKE INDICATOR SPIKED TO 610 DEGREES CELSIUS, AND THE LT INBOARD TO 330 DEGREES CELSIUS.  REJECTED TAKEOFF UNDER 60 KTS.  MAINTENANCE REMOVED AND REPLACED THE LT BRAKE TEMPERATURE MONITOR IAW AMM 32-47-18, OPERATIONAL CHECK WAS GOOD.  VENDOR FUNCTIONAL TEST OF BRAKE TEMPERATURE MONITOR S/N 3654 (CHANGED TO S/N T0117) CONFIRMED FAILURE OF UNIT. TEARDOWN OF UNIT REVEALED 2 EACH CONNECTORS DEFECTIVE. REMOVED AND REPLACED CONNECTORS (P/N'S 16N8B3ASNL & A1001427) IAW CMM 32-47-18 & 18A, REV 08 & 03.
